# SDR CALA9901610

- Difficulty date: December 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33785
- Make and model: Boeing 727232
- Aircraft serial: 20640
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 3 INCH CRACK IN SUPPORT BRACKET AT LEFT WING L/E PANEL NR 6215.  THE SUPPORT BRACKET WAS REMOVED AND REPLACED IAW SRM 51-30-2.
